# SDR 97ZZZX3026

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8449T
- Make and model: Piper PA-34-220T
- Aircraft serial: 348133272
- System (JASC): 3250 · Landing Gear Steering System
- Part: Mount Assy
- Part number: 3945902
- Condition: Failed
- Location: Nlg Steering
- Part time: 5,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER MOUNTING TAB FOR PN 95061-28 BUSHING AND PN 95395-00 STEERING ARM ASSY WAS FOUND COMPLETELY CRACKED AND HAD SEPARATED FROM THE ENTIRE ASSY (PN 39459-02) CAUSING LOSS OF NOSE WHEEL STEERING.  SUBMITTER SUGGESTED CAUSE DUE TO METAL FATIGUE.  RECOMMENDATION FOR PREVENTION WOULD BE CLOSE INSPECTION OF THE ENTIRE MOUNT ASSY AND DYE PENETRANT TEST AT REGULAR INSPECTIONS OR STRENGTHEN STRUCTURE.
